# SDR CALA2013080590129

- Difficulty date: August 2, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 50,927 hours, 20,674 cycles
- Engine: Iae V2527A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 5L0039
- Part serial: 1778105
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED FUEL LEAKING FROM NR 2 ENGINE ON TAXI IN.  MOTORING ENGINE RUNNING, LEAKING OF FUEL FROM DRAIN MASK CORE DRAIN.  REPLACED NR 2 ENGINE LPC BLEED SLAVE ACTUATOR, OPS CHECKED GOOD.  NO FAULTS, NO LEAKS.
